Non-parametric surfaces given by linearly continuous functions

Casper Goffman Pardue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331197

Acta Mathematica, 103, (3), 269-291, 1959.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{casper1959non-parametric,
  title={Non-parametric surfaces given by linearly continuous functions},
  author={Casper Goffman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154763436906},
  booktitle={Acta Mathematica},
  volume={103},
  number={3},
  pages={269-291},
  year={1959},
}
Casper Goffman. Non-parametric surfaces given by linearly continuous functions. 1959. Vol. 103. In Acta Mathematica. pp.269-291. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154763436906.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved